# SDR SIMA20150207002

- Difficulty date: February 7, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 31,060 hours, 26,649 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Panel
- Part number: 14531625613
- Part serial: 145572
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLEED 2 LEAK WARNING MSG ON CLIMB OUT.  MSG EXTINGUISHED AFTER COMPLYING WITH EMER PROCEDURES HOWEVER, ACFT STARTED DEPRESSURIZING AFTER COMPLYING WITH PROCEDURES.  R & R PNEUMATIC CONTROL PANEL IAW AMM 20-13-10.  COMPLIED WITH TEST OF BLEED SYS IAW AMM 36-00-00.  OPERATIONS CHECKED GOOD, NO FAULTS NOTED.  ACCOMPLISHED FUSELAGE DUCT LINES OF THE AIR BLEED SYS INSPECTION IAW AMM 36-11-09.  NO LEAKS NOTED. OPERATIONS CHECKED GOOD.
